Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 5, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Apr 29, 2010, 7:14 PM CDT for Republic County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2010, 7:14 PM CDT (00:14 UTC)
- Expired
- Apr 29, 2010, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Republic County, KS
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 7:22 PM CDT | HAIL 1.25 | 1 N Courtland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 4:39 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
422
WFUS53 KTOP 300014
TORTOP
KSC157-300100-
/O.NEW.KTOP.TO.W.0005.100430T0014Z-100430T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
714 PM CDT THU APR 29 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 800 PM CDT
* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 5 MILES SOUTHWEST OF COURTLAND...OR 19 MILES WEST
OF BELLEVILLE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
COURTLAND...
SCANDIA...
REPUBLIC...
MUNDEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9741 3965 9790 3965 9793 3995 9794
4000 9792
TIME...MOT...LOC 0014Z 216DEG 39KT 3977 9793
$$3 follow-up statements
394
WWUS53 KTOP 300021 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
721 PM CDT THU APR 29 2010
KSC157-300100-
/O.CON.KTOP.TO.W.0005.000000T0000Z-100430T0100Z/
REPUBLIC-
721 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN REPUBLIC COUNTY...
AT 715 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A DEVELOPING
TORNADO NEAR COURTLAND...OR 14 MILES WEST OF BELLEVILLE. THE STORM
WAS MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SCANDIA...REPUBLIC AND MUNDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9741 3971 9781 3968 9793 3995 9794
4000 9792
TIME...MOT...LOC 0020Z 229DEG 43KT 3982 9784
$$776
WWUS53 KTOP 300029 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT THU APR 29 2010
KSC157-300100-
/O.CON.KTOP.TO.W.0005.000000T0000Z-100430T0100Z/
REPUBLIC-
729 PM CDT THU APR 29 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN REPUBLIC COUNTY...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 3 MILES NORTHWEST OF SCANDIA...OR 10 MILES WEST OF
BELLEVILLE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MUNDEN.
HALF DOLLAR SIZE HAIL WAS ALSO REPORTED WITH THIS STORM NORTH OF
COURTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3979 9788 3994 9789 4000 9780 4000 9741
3971 9781
TIME...MOT...LOC 0028Z 229DEG 37KT 3986 9777
$$165 WWUS53 KTOP 300040 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 740 PM CDT THU APR 29 2010 KSC157-300100- /O.CON.KTOP.TO.W.0005.000000T0000Z-100430T0100Z/ REPUBLIC- 740 PM CDT THU APR 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL REPUBLIC COUNTY... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED 7 MILES WEST OF MUNDEN...OR 7 MILES NORTH OF BELLEVILLE...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MUNDEN. QUARTER SIZE HAIL IS STILL POSSIBLE WITH THIS STORM WEST AND NORTHWEST OF MUNDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS... AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3987 9778 3998 9778 4000 9741 3977 9772 TIME...MOT...LOC 0039Z 231DEG 38KT 3992 9766 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 6:20 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 29, 6:20 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 620 PM CDT THU APR 29 2010 .AVIATION...FOR THE 00Z TAFS. CONVECTION WILL GRADUALLY SPREAD SOUTHEAST WITH TIME AFTER 3Z. DIFFICULT TO TIME EXACTLY AT THIS POINT HOWEVER GIVEN THE RISK FOR RESTRICTED VIS CONDS IN THE CONVECTION WE WILL LEAVE THE TEMPO AT MHK WHILE KEEPING VCTS AND CB IN THE FCST THROUGH THE PERIOD. GUSTY WINDS SHOULD PERSIST AS WELL. .PREV DISCUSSION... SHORT TERM...TONIGHT THROUGH FRI. A DRYLINE CURRENTLY SITUATED FROM NEAR MARYSVILLE BACK TO SALINA WILL SLOWLY RETREAT NORTHWEST THIS AFTERNOON AS SFC LOW PRESSURE CONTINUES TO DEEPEN IN SE COLORADO AND SW KANSAS. THE SFC LOW IS IN RESPONSE TO A STRONG SHORT WAVE NOW CROSSING THE ROCKIES...AND AN ASSOCIATED JET MAX ROUNDING THE BASE OF THE TROUGH. THUNDERSTORM DEVELOPMENT IS ANTICIPATED ALONG THE DRY LINE POTENTIALLY AS EARLY AS THE NEXT COUPLE OF HOURS WHERE CONVERGENCE IS MAXIMIZED. MODERATE INSTABILITY AND VERY STRONG SHEAR VALUES WILL PROMOTE RAPID STORM ORGANIZATION PROVIDED THAT UPDRAFTS ARE SUFFICIENTLY STRONG TO RESIST BEING SHEARED APART. MORE WIDESPREAD DEVELOPMENT IS EXPECTED BY EVENING AS THE TROUGH AND ASSOCIATED HEIGHT FALLS BEGIN TO EJECT ACROSS THE PLAINS. ANTICIPATE INITIAL SUPERCELLULAR STORM MODE WILL RAPIDLY TRANSLATE INTO MORE OF A LINE ECHO WAVE PATTERN WITH A BROKEN LINE OF THUNDERSTORMS CONTAINING EMBEDDED SUPERCELL ROTATIONAL CHARACTERISTICS. LOW LEVEL SHEAR WILL INCREASE MARKEDLY FROM 00Z ON AS THE LOW LEVEL JET INCREASES. THIS MAY PROVIDE A BRIEF PERIOD DURING THE EVENING WHEN THUNDERSTORMS WILL BE SURFACE BASED AND COINCIDE WITH THE STRONGER SHEAR VALUES TO LOCALLY ENHANCE THE TORNADIC THREAT WITH THE STRONGER UPDRAFTS. HOWEVER...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY THREATS WITH ANY CONVECTIVE ACTIVITY. AS THE NIGHT PROGRESSES...EXPECT STORMS TO BECOME LARGELY ELEVATED AND SHOULD SEE THE WIND AND TORNADO THREAT DECREASE. THERE IS SOME CONCERN THAT THE STORMS WILL REMAIN AT LEAST NEAR SURFACE BASED ALONG THE FRONTAL BOUNDARY ITSELF...AND MESOSCALE ANALYSIS WILL BE KEY IN ANALYZING THE SEVERE WEATHER THREAT OVERNIGHT. PURELY ELEVATED CONVECTION WOULD FAVOR HAIL AS THE MAIN SEVERE THREAT WITH THE STRONGEST UPDRAFTS...WHILE ANY STORM ABLE TO BE ROOTED NEAR THE SFC WOULD MAINTAIN THE WIND AND TORNADO THREAT GIVEN THE LARGE AMOUNT OF WIND ENERGY WITH THIS SYSTEM. EXPECT THE ENTIRE SYSTEM TO SHIFT SLIGHTLY NORTH AFTER DEVELOPMENT GIVEN THE LOW PRESSURE TO THE WEST AND THE RETREATING FRONTAL BOUNDARIES. WILL EVENTUALLY BEGIN TO MOVE EAST ACROSS THE REGION AFTER 06Z. THIS SLOW INITIAL PROGRESSION MAY ENHANCE THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WITH THE SYSTEM. EXPECT THE COLD FRONT TO WAIT UNTIL LATE FRIDAY BEFORE FINALLY CLEARING THE REGION...BUT ANY THUNDERSTORM THREAT TOMORROW WILL BE DEPENDENT UPON DEVELOPING INSTABILITY AND THIS IS VERY MUCH IN QUESTION AT THIS POINT...RATHER THE INSTABILITY AXIS SHOULD BE MUCH STRONG TO THE EAST OVER MISSOURI. BARJENBRUCH EXTENDED...FRI NIGHT-NEXT THU. THE AREA WILL REMAIN WITHIN THE UPPER TROUGH AXIS THROUGH MON WITH SEVERAL DISTURBANCES AND CHCS FOR PRECIP STILL POSSIBLE SAT-MON. THE WEAKENING UPPER TROUGH AXIS WILL FINALLY PASS MON-TUES WHEN ANOTHER LONGWAVE TROUGH WILL DEVELOP ACROSS THE NORTHERN ROCKIES/US WHICH WILL ACT TO FORCE A COLD FRONT THROUGH THE PLAINS AROUND THE WEDS-THU TIME FRAME WITH ADDITIONAL PRECIP CHCS THEN. ALL IN ALL NEAR SEASONAL TEMPS THROUGH THE PERIOD. && && .TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 12AM FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS. && BARJENBRUCH/OMITT/BARJENBRUCH
Hazardous weather outlook, Apr 29, 3:21 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 321 PM CDT THU APR 29 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-302030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 321 PM CDT THU APR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTH WINDS AT 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE INTO THE EARLY EVENING HOURS TODAY. A FEW THUNDERSTORMS MAY DEVELOP OVER CENTRAL KANSAS BETWEEN 4 AND 6 PM...WITH MORE WIDESPREAD THUNDERSTORM ACTIVITY DEVELOPING BETWEEN 6 AND 9 PM ACROSS NORTH CENTRAL AND EXTREME NORTHEAST KANSAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH THE PRIMARY RISKS. THERE IS ALSO A THREAT OF ISOLATED TORNADOES... MAINLY PRIOR TO 11 PM. THUNDERSTORM ACTIVITY WILL SLOWLY PROGRESS TO THE SOUTHEAST DURING THE OVERNIGHT HOURS WITH SEVERE THUNDERSTORMS REMAINING POSSIBLE...ALTHOUGH A SLIGHT WEAKENING TREND IS EXPECTED. DAMAGING WINDS TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS ARE THE MAIN THREATS AFTER MIDNIGHT...WITH A LOW END THREAT FOR A TORNADO OR TWO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL PERSIST FOR MUCH OF THE AREA FRIDAY MORNING AND LINGER INTO EAST CENTRAL AND PORTIONS OF NORTHEAST KANSAS FRIDAY AFTERNOON. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...MAINLY EAST OF A SABETHA TO EMPORIA LINE. THUNDERSTORMS WILL AGAIN BE POSSIBLE FOR THE ENTIRE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED OVER NORTH CENTRAL AND EXTREME NORTHEAST KANSAS THIS EVENING...AND MAY BE NEEDED OVER THE REST OF NORTHEAST AND EAST CENTRAL KANSAS AFTER MIDNIGHT.
In the hours before
Local storm report, Apr 29, 5:52 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 5 SSW GLASCO 39.29N 97.88W
04/29/2010 E1.75 INCH OTTAWA KS TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED VIA TRAINED SPOTTER. HAIL
DAMAGE SUSTAINED TO TRACTOR.
&&
COMITTLocal storm report, Apr 29, 6:16 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL SE BELLEVILLE 39.82N 97.63W
04/29/2010 E1.25 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 29, 6:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
629 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 E MUNDEN 39.91N 97.51W
04/29/2010 E1.50 INCH REPUBLIC KS TRAINED SPOTTER
PING PONG BALL SIZE HAIL
&&
COMITTLocal storm report, Apr 29, 6:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
630 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BELLEVILLE 39.82N 97.63W
04/29/2010 E0.75 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 29, 6:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
644 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL SSE CUBA 39.80N 97.46W
04/29/2010 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 29, 6:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT THU APR 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 2 NNW HADDAM 39.88N 97.31W
04/29/2010 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:12 PM CDT | Tornado Warning | TOP | Washington | 16 min |
| Apr 29, 7:50 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Apr 29, 8:31 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 44 min |
| Apr 29, 8:32 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 48 min |
| Apr 29, 9:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa, Republic | 46 min |
| Apr 29, 10:15 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Ottawa, Republic, Washington | 3 hr |
| Apr 29, 10:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 52 min |
| Apr 29, 10:34 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Apr 29, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 41 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Apr 29, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 51 min |
| Apr 29, 11:27 PM CDT | Wind Advisory | TOP | Anderson, Brown, Coffey, Dickinson, Douglas, Franklin and 11 more | 7 hr |
| Apr 30, 12:02 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 43 min |
| Apr 30, 12:31 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 44 min |
| Apr 30, 8:33 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Osage | 27 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.